Sur la convergence d’une amartingale bornee et un théorème de Chatterji


Schmidt, Klaus D.



URL: https://gallica.bnf.fr/ark:/12148/bpt6k54905806/f5...
Additional URL: https://zbmath.org/0421.60045
Document Type: Article
Year of publication: 1979
The title of a journal, publication series: Comptes Rendus de l'Académie des Sciences / Série A, Sciences Mathématique
Volume: 289
Issue number: 3
Page range: 181-183
Place of publication: Paris
Publishing house: Gauthier-Villars ; Elsevier
ISSN: 1631-073X , 0151-0509 , 0249-6291 , 0764-4442 , 0366-6034 , 0302-8429
Publication language: French
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1979) Sur la convergence d’une amartingale bornee et un théorème de Chatterji. Comptes Rendus de l'Académie des Sciences / Série A, Sciences Mathématique Paris 289 3 181-183 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item